# SDR ASOA2013120509572

- Difficulty date: November 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 35,587 hours, 31,306 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.8 INCH CRACK IN RT WING LOWER WING PLANK.  COMPLIED WITH EC/TC REO 601R-57-21-130 01 AND REO 601R-57-21-130, REV J.  COMPLIED WITH EC/TC REO 601R-57-21-131 AND REO 601R-57-21-131, REV A.
